# SDR SWAA2021081606231

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,986 hours, 35,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON LOWER LEFT SIDE OF THE FWD SVC DOOR DEEPS FALLING OFF ; / [01] INSTALLED NEW EMER. EXIT SIGN ASSY. PER AMM 33-51-01 OPS CKS GOOD
